Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zapping small filters


Author: Claude Laflamme
Journal: Proc. Amer. Math. Soc. 114 (1992), 535-544
MSC: Primary 03E35; Secondary 03E05, 04A20
DOI: https://doi.org/10.1090/S0002-9939-1992-1068126-5
MathSciNet review: 1068126
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show two methods for diagonalizing filters of the form $ {F_\sigma }$, first without adding an unbounded real, the other while preserving $ P$-points; the interest lies in an attempt at destroying maximal almost disjoint families with least damage.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E05, 04A20

Retrieve articles in all journals with MSC: 03E35, 03E05, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1068126-5
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society